MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0042011010
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was difficult to withdraw and difficult to advance.During a procedure to treat a supraventricular tachycardia at sinus coronarius, a dynamic xt catheter was selected for use.It was observed that the catheter went entrapped in a side branch to sinus coronarius.It could not be withdrawn or pushed forward.The catheter had to be rotated counterclockwise to be removed.There was a noticeable damage at the tip between the distal tip electrode and pole 2, it looks like the diameter is slightly larger, it wasn't sure if that defect was created after the catheter got stuck and they tried to rotate it out.If this defect was there from the beginning, no one knows.The physician didn't have trouble inserting the device.It was 5 or 6 f of the sizes and types of sheaths.Catheter was replaced and the issue was resolved.The procedure was completed with a non-bsc product.There were no patient complications.The device is expected to be return for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance, this dynamic xt electrode catheter was visually inspected, and no visual damage was observed.Functional testing revealed that the catheter functional mechanism worked properly; no abnormal resistance was felt when the device was actuated.Media inspection on the photo provided was unable to confirm the reported events of difficult to withdraw and difficult to advance.With all available information, the complaint could not be confirmed as the reported events were not able to be reproduced, and the device presented with no issues.
 
Event or Problem Description
It was reported that the catheter was difficult to withdraw and difficult to advance.During a procedure to treat a supraventicular tachycardia at sinus coronarius, a dynamic xt catheter was selected for use.It was observed that the catheter went entrapped in a side branch to sinus coronarius.It could not be withdrawn or pushed forward.The catheter had to be rotated counterclockwise to be removed.There was a noticeable damage at the tip between the distal tip electrode and pole 2, it looks like the diameter is slightly larger, it wasn't sure if that defect was created after the catheter got stuck and they tried to rotate it out.If this defect was there from the beginning, no one knows.The physician didn't have trouble inserting the device.It was 5 or 6 f of the sizes and types of sheaths.Catheter was replaced and the issue was resolved.The procedure was completed with a non-bsc product.There were no patient complications.The device is expected to be return for analysis.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21928403
Report Number2124215-2025-26620
Device Sequence Number9086634
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public(01)08714729877615(17)271212(10)35481877
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0042011010
Device Catalogue NumberM0042011010
Device Lot Number0035481877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown